MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451443V0
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the customer reported finding 4f tempo 65 cm angiographic catheters still in sterile package: however, damaged, and unusable.They claim to have received the product in this fashion.A picture showing three (3) sterile tempo catheters was provided for review and pieces of the coating on the catheters appear to be flaking off the devices.The products were never opened or used in the patient.There was no reported patient injury.The exact event date is unknown.This complaint involves two (2) tempo catheters of lot number 18168805.The condition was noticed prior to use.There was no damage to the shipping box, no damage to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised.The products are stored in the lab hanging in racks.The devices are expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the customer reported finding two 4f tempo 65 cm angiographic catheters damaged, and unusable.The damages were noted while the devices were in the sealed sterile packaging.They claim to have received the product in this fashion.The products were never opened or used in the patient.There was no reported patient injury.The condition was noticed prior to use.There was no damage to the shipping box, no damage to the outer product box or the inner product pouch.The sterile pouch was not received open/compromised.The products are stored in the lab hanging in racks.The devices were not returned for evaluation.One picture related to the reported failure was submitted for analysis.Degradation of the strain relief was noted on inspection.No other anomalies were noted in the attached picture.The reported " strain relief - degradation¿ was confirmed by photo analysis for both devices.Detached coating was observed inside the 3 sealed packages (the third device was reported in a separate event).The exact cause of these events cannot be determined with the information available.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information and product analysis, the cause of the strain relief degradation could not be determined; however, it is potentially related to the manufacturing process of the unit.Therefore, a risk assessment has been initiated to further review the potential causes.No further action will be taken at this time.
 
Event or Problem Description
The devices were not returned for evaluation.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19111839
Report Number9616099-2024-00114
Device Sequence Number7112511
Product Code DQO
UDI-Device Identifier10705032008051
UDI-Public(01)10705032008051(17)251130(10)18168805
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number451443V0
Device Lot Number18168805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer06/08/2024
08/26/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/14/2024
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown